# SDR TWRA96298

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND L3 MED EVAC LIGHT AT UPPER BUSTLE INOP.  REPLACED AISLE LIGHT ASSEMBLY OVERHEAD DOOR, BUSTLE LIGHT.  OPS CHECKED NORMAL AS PER MM 33-51-00.  (M)
